A simple finite element model for the warping torsion problem

Meek J.L. and Ho P.T.S. (1983) A simple finite element model for the warping torsion problem. Computer Methods in Applied Mechanics and Engineering, 37 1: 25-36. doi:10.1016/0045-7825(83)90139-1


Author Meek J.L.
Ho P.T.S.
Title A simple finite element model for the warping torsion problem
Journal name Computer Methods in Applied Mechanics and Engineering   Check publisher's open access policy
ISSN 0045-7825
Publication date 1983-01-01
Sub-type Article (original research)
DOI 10.1016/0045-7825(83)90139-1
Open Access Status Not yet assessed
Volume 37
Issue 1
Start page 25
End page 36
Total pages 12
Subject 1706 Computer Science Applications
2206 Computational Mechanics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 11:39:24 EST by System User